# SDR FDEA200905271805

- Difficulty date: May 27, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69184232
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CRACK INDICATION AT BS 760 RBL 48 ACCESSED AREA OF CRACK INDICATION IAW SRM 51-30-2.  HFEC INSPECTED AREA IAW NDTM PT6. 51-00-00 FIG 23.  NO DEFECTS NOTED.  REINSTALLED 2EA BOLTS IAW SRM 51-30-2.
